About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (1)

Mar 26, 2013 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

I began weening of of Pristiq about a month ago. And although I’ve had the withdrawl symptoms that others have experienced — insane fatigue, a lot of dizziness, head aches, nausea, etc, it has been bearable. I’ve been seeing a Psychiatric Nurse Practitioner to help me get off the meds (which I’ve been on for more than 2 years). We started by taking one pill every other day, then every two days. I took my last pill last Monday. I’ve also been seeing my therapist, which has also made this transition bearable. The PNP did say it would take a few more months before I can feel absolutely normal.
My suggestion is to make sure you have medical and mental health support when coming off this med. I’m very surprised to hear the other comments from people of how they just stopped taking these meds cold turkey. That’s so dangerous, and based on these comments, it is devastating in some ways.